MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Photodermatology, photoimmunology & photomedicine · 1994

Reproducible elevation of liver transaminases by topical 8-methoxypsoralen.

Park Y M, Kim T Y, Kim H O, Kim C W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of a 17-year-old woman with vitiligo who had no known previous liver diseases nor any exposure to concurrent hepatotoxic drugs and who developed a liver injury while on topical methoxypsoralen photochemotherapy (PUVA). The reaction, manifested by elevated liver enzymes, was provoked on 3 consecutive occasions, and on the last one, with 1% methoxypsoralen lotion only. Although the exact mechanism of liver injury in our patient is unknown, it seems to be an idiosyncratic hypersensitivity reaction to topically applied methoxypsoralen.

Для цитирования: Park Y M, Kim T Y, Kim H O, Kim C W. Reproducible elevation of liver transaminases by topical 8-methoxypsoralen.. Photodermatology, photoimmunology & photomedicine. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.